# SDR AALA20120625013

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 60,169 hours, 31,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EXIT LIGHT INOPERATIVE.  REPLACED MODULE NUMBER 1 BATTERY PACK AT AFT SERVICE DOOR.  OPS CHECK NORMAL.
